Elliptic equations associated with invariant measures of diffusions on finite- and infinite-dimensional manifolds

Bogachev VI, Wang FY, Röckner M (2001)
Doklady Mathematics 63(3): 351-354.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
Doklady Mathematics
Band
63
Ausgabe
3
Seite(n)
351-354
ISSN
PUB-ID

Zitieren

Bogachev VI, Wang FY, Röckner M. Elliptic equations associated with invariant measures of diffusions on finite- and infinite-dimensional manifolds. Doklady Mathematics . 2001;63(3):351-354.
Bogachev, V. I., Wang, F. Y., & Röckner, M. (2001). Elliptic equations associated with invariant measures of diffusions on finite- and infinite-dimensional manifolds. Doklady Mathematics , 63(3), 351-354.
Bogachev, V. I., Wang, F. Y., and Röckner, M. (2001). Elliptic equations associated with invariant measures of diffusions on finite- and infinite-dimensional manifolds. Doklady Mathematics 63, 351-354.
Bogachev, V.I., Wang, F.Y., & Röckner, M., 2001. Elliptic equations associated with invariant measures of diffusions on finite- and infinite-dimensional manifolds. Doklady Mathematics , 63(3), p 351-354.
V.I. Bogachev, F.Y. Wang, and M. Röckner, “Elliptic equations associated with invariant measures of diffusions on finite- and infinite-dimensional manifolds”, Doklady Mathematics , vol. 63, 2001, pp. 351-354.
Bogachev, V.I., Wang, F.Y., Röckner, M.: Elliptic equations associated with invariant measures of diffusions on finite- and infinite-dimensional manifolds. Doklady Mathematics . 63, 351-354 (2001).
Bogachev, V.I., Wang, F.Y., and Röckner, Michael. “Elliptic equations associated with invariant measures of diffusions on finite- and infinite-dimensional manifolds”. Doklady Mathematics 63.3 (2001): 351-354.